# SDR SIMA20150308007

- Difficulty date: March 8, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14530631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BEAM IS CORRODED NEAR CROSSBEAM BETWEEN FRAME 58 & 59.  REPAIRED HAT BEAM IAW ERS-EM-53MR-1150.
